Top answers from doctors based on your search:
Disclaimer

coumadin sun sensitivity

A 39-year-old member asked:
Dr. Frederick Singer
57 years experience Endocrinology
No: I have never encountered this problem in patients taking actonel (risedronate).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 37-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
It is not listed as: a side effect in several different medication websites.
A 56-year-old female asked:
Dr. William Lages
67 years experience Rheumatology
Frequently: Placquenil causes sun sensitivity frequently and enough to take reasonable precautions such as sun screen SPF 50 or better, hats and sunglasses.
1
1 thank
Dr. Oscar Novick
57 years experience Pediatrics
Plaquinil: It usually does. Wear long sleeves as well as the precautions you are taking
1
1 thank
A 19-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Tindiazole: The drug is not known to be sun sensitive but one can develop rashes that appear similar to sun sensitivity such as steven johnson syndrome.
1
1 thank
A 25-year-old male asked:
Dr. Holly Maes
35 years experience Pediatrics
Some do: Many medications, including some of the ones in the classes you ask about, do indeed cause sun sensitivities, which can result in a variety of differe ... Read More
2
2 thanks
A 21-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Not directly, but...: People who manage their diet to avoid gluten may risk becoming deficient in a variety of necessary nutrients. It's possible to learn how to have a var ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Arlo Miller
14 years experience Dermatology
Absolutely: This entire class of antibiotics often makes people sensitive to te sun.
A 37-year-old member asked:
Dr. Mazen Kherallah
33 years experience Infectious Disease
About a week: Probably the effect wears off in about a week, but you should always be wearing an spf of at least 36-50 anyway!
A 31-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Effexor: no reported photosensitivity (sun sensitivity), with it. Takes time to develop tolerance to the side effects, if that's not happening or symptoms wors ... Read More
1
1 thank
A 34-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Not likely: See a dermatologist. Bring with you everything you use on your skin as well as every pill, vitamin and herb.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month